# SDR CA190731014

- Difficulty date: July 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 20,045 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 6617305
- Condition: Leaking
- Location: Nr 1 Nac Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT ON DECENT THROUGH 12000` THE #1 HYDRAULIC QUANTITY DROPPED TO ZERO AND THE #1 HYDRAULIC ISO LIGHT ILLUMINATED. CREW DECLARED AN EMERGENCY AND CARRIED OUT A FLAPLESS LANDING. MAINTENANCE TROUBLESHOOTING IDENTIFIED A LEAK IN THE HYDRAULIC CASE DRAIN LINE LOCATED IN THE LEFT HAND NACELLE. THE LINE WAS REPAIRED WITH A PERMASWAGE IN ACCORDANCE WITH AMM 20-20-21. AIRCRAFT RETURNED TO SERVICE. (TC# 20190731014)
